# SDR SWIA201440484

- Difficulty date: December 15, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Bent
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING DOOR 172BR FWD AND AFT FUSELAGE DOOR CUTOUT FLANGES BENT.  REPAIRED ON  GROUND AIR CONDITIONING ACCESS DOOR 172BR LANDING IAW EA.
